# SDR VTZA97262

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

FLT 6481 - EWR-IAD - ABORTED TAKEOFF DUE TO LEFT TORQUE DROPPED TO 60 PERCENT AND FLUCTUATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHR PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI07011, MEL 76-2, DEFERRED LEFT TTL.  MAINTENANCE CLOSED DMI 07011 ON 5-7-97 BY GROUND RUNS AND COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
